Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 972704, 11 pages
Research Article

Fixed-Term Homotopy

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Circuito Gonzalo Aguirre Beltrán s/n, 91000 Xalapa, VER, Mexico
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China
3Department of Electronics, National Institute for Astrophysics, Optics, and Electronics, Luis Enrique Erro No. 1, 72840 Sta. María Tonantzintla, PUE, Mexico

Received 6 September 2012; Revised 6 December 2012; Accepted 20 December 2012

Academic Editor: Chein-Shan Liu

Copyright © 2013 Hector Vazquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Hector Vazquez-Leal, “Generalized homotopy method for solving nonlinear differential equations,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Hamid M. Sedighi, Kourosh H. Shirazi, and Mohammad A. Attarzadeh, “A study on the quintic nonlinear beam vibrations using asymptotic approximate approaches,” Acta Astronautica, vol. 91, pp. 245–250, 2013. View at Publisher · View at Google Scholar
  • Vazquez-Leal, Khan, Sarmiento-Reyes, Filobello-Nino, Diaz-Sanchez, Jimenez-Fernandez, Herrera-May, Cervantes-Perez, and Huerta-Chua, “Homotopy-continuation picard method,” Applied Mathematical Sciences, vol. 7, no. 129-132, pp. 6429–6439, 2013. View at Publisher · View at Google Scholar
  • Uriel Filobello-Nino, Alejandro Diaz-Sanchez, Jesus Huerta-Chua, Juan Cervantes-Perez, Hector Vazquez-Leal, Brahim Benhammouda, Luis Hernandez-Martinez, Claudio Hoyos-Reyes, Jose Antonio Agustin Perez-Sesma, Victor Manuel Jimenez-Fernandez, Domitilo Pereyra-Diaz, and Antonio Marin-Hernandez, “Nonlinearities distribution Laplace transform-homotopy perturbation method,” Journal of the Korean Physical Society, vol. 3, no. 1, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Hector Vazquez-Leal, and Arturo Sarmiento-Reyes, “GHM method for obtaining rational solutions of nonlinear differential equations,” SpringerPlus, vol. 4, no. 1, 2015. View at Publisher · View at Google Scholar